# SDR AU960904

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: NB57D2411
- Condition: Faulty
- Location: Fuel Indication
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH TIP TANK FUEL CONTENTS TRANSMITTER FLOAT MISSING - THE FLOAT  RETAINING CLIP WAS STILL IN POSITION SUGGESTING THAT THE FLOAT HAD DISINTEGRATED
